Jump to content
CrazyBoards.org

Recommended Posts

So I currently take 300 mlgs of seroquel,not xr, at night, plus I take sertraline 50mlg and fluoxetine  20 mlg both on the day.

Also take clonazepam and alprazolam at nights, sometimes one or the other or both.

I have access to Ritalin 10mlg, I was doing research that some people use it whit other antidepressants or antipsychotics, I wanna take it because I just feel emotionally dull and I have anhedonia, also I suffer from tiredness and lack of energy.

And a lot anxiety sometimes but not as often as before.

Can I take it safely or I could get a serotoninergic syndrome or a dopaminergic syndrome?.

Thanks.

Edited by ztarrsbright

Share this post


Link to post
Share on other sites

i have before, but i honestly don't know if i ever could again. i might be too psychosis prone to handle any stimulants. but i know people who take clozaril (which i'm taking) and do. and i also know people who are activated by abilfy and i'm not (i also take 10mg for ocd intrusive thoughts), so ...maybe? maybe i could.

i think it's possible that you could if you're super stable and super compliant on meds to begin with. you just can't go off/on because then stimulants will totally fuck you over. you should talk to your psychiatrist but also be sure you feel confident you're stable and your doctor is equally confident.

right now, for me, i wouldn't say it's worth the risk. but if continue to be increasingly and then consistently stay so, i mean, maybe. i do have ADHD and that does suck. but i wasn't medicated as a child when i was first diagnosed, so i know that adhd may be bad (i went to a lot of primary schools...), but where i am in terms of severity is that i can make do. i don't work. i have help. and i do have a child to care for, but i have a lot of support. so...i definitely understand taking stimulants and how much more able i am to switch activities, for example, and not interrupt people...but not being psychotic is bigger for me, personally, because my episodes are so ugly and incredibly strong. 

i've not taken it for anhedonia though. i hope someone who has replies, because that's maybe completely different. 

 

best wishes for success,

-melli

Edited by mellifluous

Share this post


Link to post
Share on other sites

The safe bet, I think, is to run it by your pdoc. I have been on ritalin before, and closely related stimulants, and like @mellifluous said, they can cause psychosis symptoms. Not only that, if I've got anxiety flaring up, a stimulant can exacerbate that too. I've had to go off adhd meds for both of those reasons.

When do you see your pdoc next? If things are really going badly, maybe you can get an appointment soon to discuss this with them. Adjusting your own dosages can be dangerous, so be careful to get in contact with the doctor first.

Share this post


Link to post
Share on other sites
10 hours ago, mellifluous said:

i have before, but i honestly don't know if i ever could again. i might be too psychosis prone to handle any stimulants. but i know people who take clozaril (which i'm taking) and do. and i also know people who are activated by abilfy and i'm not (i also take 10mg for ocd intrusive thoughts), so ...maybe? maybe i could.

i think it's possible that you could if you're super stable and super compliant on meds to begin with. you just can't go off/on because then stimulants will totally fuck you over. you should talk to your psychiatrist but also be sure you feel confident you're stable and your doctor is equally confident.

right now, for me, i wouldn't say it's worth the risk. but if continue to be increasingly and then consistently stay so, i mean, maybe. i do have ADHD and that does suck. but i wasn't medicated as a child when i was first diagnosed, so i know that adhd may be bad (i went to a lot of primary schools...), but where i am in terms of severity is that i can make do. i don't work. i have help. and i do have a child to care for, but i have a lot of support. so...i definitely understand taking stimulants and how much more able i am to switch activities, for example, and not interrupt people...but not being psychotic is bigger for me, personally, because my episodes are so ugly and incredibly strong. 

i've not taken it for anhedonia though. i hope someone who has replies, because that's maybe completely different. 

 

best wishes for success,

-melli

Yeah, I'll take it in count thanks 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By Glatoss
      My brief period (6 months) on Sertraline has been that it sapped my creativity and basically made me not want to do anything, not feel anything. I just sit at the computer and watch videos and occasionally walk around, or eat, or go to the bathroom. I just don't have any drive to really do very much of anything, except what is needed for continued survival. I don’t even want to watch movies and series!
      Is that normal?
    • By rowan77
      So I was manic for 8 weeks. I am now severely depressed and my pdoc took me of fluoxetine  when i was manic, but now she has put me back on fluoxetine 20 mg. I'm worried I will become manic again. I had a very bad manic episode this time and don't want a reccurance. 
      If you became manic on an antidepressant how long did it take for you to become manic. Was it gradual or sudden? I wonder could I recognize symptoms quickly and go off it.
    • By Cyclingsarah
      I just increased my dose from 50 to 100 mg 10 days ago. Since then I am experiencing a lot of irritability and anger. Has anyone else had this as a side effect? Does i go away?
    • By Cyclingsarah
      Hi guys,
      Been on Zoloft for over a year. Just increased from 75 mg to 100 mg 8 days ago. My anxiety is through the roof. First 5 days after the increase was fine. No problem, then the anxiety skyrocket. 
      Is this normal?
    • By bigalxyz
      Hello forum,
      I've had long term problems with treatment-resistant depression and also - in the last 3 or 4 years - have suffered from vertigo, migraines and stomach cramps.
      I have been taking 40mg fluoxetine daily which doesn't do much at all - makes me slightly less irritable, give me some very strange & vivid dreams, but not much else.
      Doctor has just given me some nortriptyline to take alongside the fluoxetine as a combination therapy. Initial dose 25mg and then increase to 50mg after 10 days.
      I started with the 25mg of nortriptyline 4 days ago and it has hit me quite hard. I felt very drowsy at first although this has eased a little now. Sleeping a lot too - possibly not a bad thing because my sleep quality isn't great. Feel "stoned" but not necessarily in a good way. On the other hand, no vertigo, no migraines, no stomach cramps and my mood is ok (albeit in a daze).
      I read something about fluoxetine interacting with TCAs like nortriptyline - something to do with liver enzymes that I don't understand - the upshot of it all was that one should be careful with TCA dosages because fluoxetine makes the TCA hang around in the system longer, as if it were a bigger dose than it actually is.
      Doctor has talked about gradually getting the nortriptyline dosage up to 75mg - 100mg in due course. But I don't know on reflection how familiar he is with this drug (especially in combination with fluoxetine) - he is following the guidance of a psychiatrist who assessed me, but I don't think the psychiatrist gave any advice on suitable dosages. Also the doctor said it's ok to drink alcohol in moderation when taking nortriptyline , which contradicts what I've read elsewhere (I don't plan to drink btw).
      I'm a bit concerned...should I be, do you think?
      (I would ask the doctor myself but it can take 3 weeks to get an appointment with him!)
      Thanks,
      A.
       
       
       
       
×
×
  • Create New...